# SDR SWAA2014121635080

- Difficulty date: December 14, 2014
- Submitted: December 16, 2014
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 41,568 hours, 24,299 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101327
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING DOOR EXIT SIGN MISSING.  INSTALLED SIGN IAW AMM.
